Loading...
Please wait, while we are loading the content...
Similar Documents
The Signless Laplacian Spectral Radius for Bicyclic Graphs with κ Pendant Vertices
| Content Provider | Semantic Scholar |
|---|---|
| Author | Feng, Lihua |
| Copyright Year | 2010 |
| Abstract | In this paper, we study the signless Laplacian spectral radius of bicyclic graphs with given number of pendant vertices and characterize the extremal graphs. |
| Starting Page | 109 |
| Ending Page | 116 |
| Page Count | 8 |
| File Format | PDF HTM / HTML |
| DOI | 10.5666/KMJ.2010.50.1.109 |
| Volume Number | 50 |
| Alternate Webpage(s) | http://ocean.kisti.re.kr/downfile/volume/kyupu/GBDHBF/2010/v50n1/GBDHBF_2010_v50n1_109.pdf |
| Alternate Webpage(s) | https://doi.org/10.5666/KMJ.2010.50.1.109 |
| Language | English |
| Access Restriction | Open |
| Content Type | Text |
| Resource Type | Article |